CSpace

Browse/Search Results:  1-10 of 72 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Global well-posedness of 3-D anisotropic Navier-Stokes system with large vertical viscous coefficient 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 10, 页码: 33
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:3/0  |  Submit date:2020/11/18
Navier-Stokes system  Anisotropic Littlewood-Paley theory  Well-posedness  
On the hydrostatic approximation of the Navier-Stokes equations in a thin strip 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 372, 页码: 42
Authors:  Paicu, Marius;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:11/0  |  Submit date:2020/09/23
Incompressible Navier-Stokes equations  Hydrostatic approximation  Radius of analyticity  
Global Well-Posedness of 3-D Anisotropic Navier-Stokes System with Small Unidirectional Derivative 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2020, 页码: 39
Authors:  Liu, Yanlin;  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Zero-viscosity limit of the incompressible Navier-Stokes equations with sharp vorticity gradient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 10, 页码: 5855-5891
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Striated Regularity of 2-D Inhomogeneous Incompressible Navier-Stokes System with Variable Viscosity 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2020, 卷号: 376, 期号: 1, 页码: 385-439
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2020/06/30
Global Fujita-Kato solution of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 363, 页码: 43
Authors:  Zhang, Ping
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Inhomogeneous Navier-Stokes system  Besov space  Weak solutions  
Incompressible inhomogeneous fluids in bounded domains of R-3 with bounded density 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 278, 期号: 5, 页码: 36
Authors:  Farwig, Reinhard;  Qian, Chenyin;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Incompressible inhomogeneous fluid  Bounded domain  Bounded density  Existence and uniqueness  
Global Solutions of 3-D Navier-Stokes System with Small Unidirectional Derivative 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2020, 卷号: 235, 期号: 2, 页码: 1405-1444
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
remarkonthelifespanofsolutionsto3danisotropicnavierstokesequations 期刊论文
communicationsinmathematicalresearch, 2020, 卷号: 36, 期号: 1, 页码: 31-50
Authors:  Liang Siyu;  Zhang Ping;  Zhu Rongchan
Favorite  |  View/Download:13/0  |  Submit date:2020/06/30
Anisotropic Navier-Stokes system  Littlewood-Paley theory  lifespan  
On the Global Well-Posedness of 3-D Boussinesq System with Variable Viscosity 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2019, 卷号: 40, 期号: 5, 页码: 643-688
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Boussinesq systems  Littlewood-Paley theory  Variable viscosity  Maximal regularity of heat equation